A finite difference non-overlapping non-matching domain decomposition algorithm for heat equation

Guangrui Li, Yanping Lin, Shijie Liu, Hongxing Rui, Xiaozhong Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

In this paper, we provide a maximum norm analysis of a finite difference scheme defined on non-overlapping non-matching grid for the heat equation. We consider a domain decomposition which each subdomain has its own independently generated grid. The grid points on the subdomain boundaries need not match the grid points from adjacent subdomain. In this procedure, interface values between subdomain are found by an explicit finite difference formula. Once these values are calculated, interior values are determined by backward differencing in time. Maximum norm error estimates for these procedures are derived.
Original languageEnglish
Pages (from-to)603-618
Number of pages16
JournalDynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms
Volume13
Issue number5
Publication statusPublished - 1 Oct 2006
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this